| Catalog Number |
175806N |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that when the foley catheter was inserted, the entire foley broke below the access to the balloon port making it impossible to deflate balloon with syringe.Foley came out on its own with balloon deflated.
Event or Problem Description
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error.This mdr is being retracted as it is a duplicate of a record previously submitted 1018233-2025-02464.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.